# SDR CA100915001

- Difficulty date: September 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 177B
- Aircraft time: 8,216 hours
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C211
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Cable
- Part number: S123019
- Condition: Broken
- Location: Carb Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARB HEAT CONTROL CABLE BROKE WHERE IT ENTERS THE SHEATH.  CABLE WAS REPLACED AND NO FURTHER ISSUES.
